# SDR DALA2016012900711

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER ANGLE ON DORSAL FIN, REF BS 1427 BETWEEN LONGERONS 1 AND 2 RT.  ANGLES WERE REPLACED IAW DWG 5912188 AND SRM 51-30-5.
